Christer Borell

Showing 13 publications

2009

Zonoids induced by Gauss measure with an application to risk aversion

Christer Borell
Alea. Vol. 6, p. 133-147
Journal article
2008

Inequalities of the Brunn-Minkowski type for Gaussian measures

Christer Borell
Probability Theory and Related Fields. Vol. 140 (1-2), p. 195-205
Journal article
2007

Monotonicity Properties of Optimal Investment Strategies for Log-Brownian Asset Prices

Christer Borell
Mathematical Finance. Vol. 17 (1), p. 143-153
Journal article
2007

Minkowski sums and Brownian exit times

Christer Borell
ANNALES DE LA FACULTE DES SCIENCES DE TOULOUSE Mathematiques. Vol. XVI (1), p. 37-47
Journal article
2006

On a certain exponential inequality for Gaussian processes

Christer Borell
Extremes. Vol. 9, p. 169-176
Journal article
2005

Minkowski sums and Brownian exit times

Christer Borell
Preprint
2003

The Ehrhard inequality

Christer Borell
Preprint
2003

The Ehrhard inequality

Christer Borell
C. R. Acad. Sci Paris. Vol. Ser I 337, p. 663-666
Journal article
1997

Diffusion equations and geometric inequalities

Christer Borell
Preprint

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

There are no projects.
There might be more projects where Christer Borell participates, but you have to be logged in as a Chalmers employee to see them.